# SDR SWIA2019101746485

- Difficulty date: September 4, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR HINGE ON FUSELAGE SIDE TO HAVE ELONGATE HOLES. FOUND TO BE OUT OF LIMITS.   INSTALLED NEW PAX DOOR PIANO HINGE ON FUSELAGE SIDE IAW SRM.
